MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6260-4-090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been 4 other similar events for the lot referenced.
 
Event or Problem Description
As reported: "stem extraction device broke during procedure.Slight delay (approximately 2 minutes) in case as we needed to open a second extraction device.It was just outside the or." procedure was a left hip revision.Spoke to rep, who provided a device picture and reported he may be able to return the device, otherwise confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a gmrs impactor adaptor was reported.The event was confirmed via provided photo.Method & results product evaluation and results: the reported device was not returned however a photograph was provided for review.The photo presented the device with the treaded portion fractured.The reported event is confirmed.Clinician review: a review of the provided medical information by a clinical consultant indicated: confirmation: the event of a revision can be confirmed based on implant stickers, use of a mcreynolds adapter can also be confirmed.The side of the revision, reason for the revision, and the breakage of the extraction device cannot be confirmed.Root cause: the root cause of the revision and the breakage of the extraction device cannot be ascertained without additional medical records, radiographs and perhaps the device itself.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock between with no relevant reported discrepancies.Complaint history review: there have been 6 other similar events for the lot referenced.Conclusions: the provided photo confirmed that the device fractured at the treaded portion.The reported event is confirmed.However, the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device is needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
MCREYNOLDS IMPACTOR ADAPTER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11341959
Report Number0002249697-2021-00292
Device Sequence Number3408936
Product Code LPH
UDI-Device Identifier07613327217896
UDI-Public07613327217896
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model Number6260-4-090
Device Catalogue Number6260-4-090
Device Lot NumberTACL506
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR